BibTeX records: Ram Shankar Pathak

download as .bib file

@article{DBLP:journals/ijmmsc/PathakP09,
  author    = {Ram Shankar Pathak and
               Ashish Pathak},
  title     = {Asymptotic Expansions of the Wavelet Transform for Large and Small
               Values of \emph{b}},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2009},
  pages     = {270492:1--270492:13},
  year      = {2009}
}
@article{DBLP:journals/cma/PathakPA08,
  author    = {Ram Shankar Pathak and
               Gireesh Pandey and
               Ryuichi Ashino},
  title     = {Multiwavelets in the generalized Sobolev space H\({}_{\mbox{W}}\)\({}^{\mbox{omega}}\)(R\({}^{\mbox{n}}\))},
  journal   = {Comput. Math. Appl.},
  volume    = {55},
  number    = {3},
  pages     = {423--440},
  year      = {2008}
}
@article{DBLP:journals/ijwmip/PathakP08,
  author    = {Ram Shankar Pathak and
               Ashish Pathak},
  title     = {On Convolution for Wavelet Transform},
  journal   = {Int. J. Wavelets Multiresolution Inf. Process.},
  volume    = {6},
  number    = {5},
  pages     = {739--747},
  year      = {2008}
}
@article{DBLP:journals/ijmmsc/PathakP06,
  author    = {Ram Shankar Pathak and
               Gireesh Pandey},
  title     = {Calder{\'{o}}n's reproducing formula for Hankel convolution},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2006},
  pages     = {24217:1--24217:7},
  year      = {2006}
}
@article{DBLP:journals/ijmmsc/PathakP04,
  author    = {Ram Shankar Pathak and
               S. Pathak},
  title     = {The pseudodifferential operator A(x, {D)}},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2004},
  number    = {8},
  pages     = {407--419},
  year      = {2004}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics